Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


wondering about the effect of certain drugs {xanax, percoset, marijuana} on a hiv+ ppl
Feb 12, 2005

hi dr. bob I was wondering about the effect that say a drug like zanax or adivan might have on the immune system of an hiv+ individual, and also i was wondering the same about percoset and vicoden. i'm not sure if you have or can tell me the answers to these questions, but it is greatly appreciated either way. But i do know that abusing these drugs is not good hiv+ or not. Also, i like to have a couple of drinks about once every 2 weeks, and smoke a bit of the marijuana once a month {very good and beatiful marijuana}. i was just wondering if these things would comprimize an immune system infected with hiv, oh and i must say i never mix anything either {like drinks and pills}. but yea, i appreciate the opportunity to ask you questions, and you taking the time to answer, if this one isnt posted i'm sure possibly someone else will ask the same questions down the road. thank you dr. bob, your the best. the dude

Response from Dr. Frascino

Hi Dude,

Xanax, Ativan, Percocet, Vicodin, booze and marijuana!?!? Wow, now that's what I call a potent drug cocktail! To answer your question, the prescription drugs taken in recommended doses and the non-prescription stuff taken in moderation will not adversely affect the immune system of virally enhanced folks like us. Just don't take them all together. Remember what happened to Judy Garland.

Stay well, Dude.

Dr. Bob



Previous
ANSWER TO COMMENTS WOULD YOU EXPLAIN TO ME THIS DR BOB.
Next
'just wondering' post scared me senseless!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement